# SDR DHL2001365037

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2230 · Auto Throttle System
- Part: Coupling
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE SYSTEM DISENGAGED CONTINUOUSLY DURING FLIGHT AND HAD TO  BE RESET.  DUE TO NO FAULT SHOWN FOR AUTOTHROTTLE PROBLEM.  REMOVED AND REPLACED AFCS TEST CONTROL PANEL.  PLACED AUTOTHROTTLE SYSTEM ON DMI 7014, MEL 22-31-01 CAT B.  DEFERRED BY WKERTZ 9101.  REMOVED AND REPLACED AFCS TEST CONTROL PANEL AS PER MM 22-42-21.  OPS CHECKED GOOD.  COMPLIED WITH S/P 22-31-01.  NORMAL OPS CONFIRMED.  DMI 7014 REMAINS OPEN AND IN EFFECT.  REMOVED AND REPLACED NR 2 ENGINE AUTOTHROTTLE COUPLING UNIT IAW AMM 22-31-00, OPS CHECKS SERVICEABLE THIS CLEARS DMI 7014 PLACARD REMOVED.
